# SDR SWIA201335104

- Difficulty date: October 25, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 23,140 hours, 21,151 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT FS 621 BULKHEAD WEB AT THE LINTEL.  C-CHECK REPAIRED FS 621 BULKHEAD WEB AT THE LINTEL IAW AMM.
